MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED, GREEN, YELLOW RINGS),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED, GREEN, YELLOW RINGS),; STOPCOCK, I.V. SET
Catalog Number MC33318
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be received for evaluation; however, it has not yet been returned.B3 - date of event is unknown; the first date of the month reported has been used as a placeholder.
 
Event or Problem Description
The event involved a 5" smallbore quadfuse ext set w/4 microclave® clear (red, green, yellow rings), 4 clamps, rotating luer where the customer reported that the nurse assisted patient up and out of bed.When the patient stood up, the quad attachment that was on the purple lumen was found on the floor where cardiac medications were infusing through this port with maintenance intravenous fluids (mivf).The customer stated, "drips were stopped, and pharmacy was called to make gtts stat." the patient's vitals were stable and did not have any change in condition.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Product received date: 2/6/2026.One used device was returned for investigation.During visual inspection, there were no defects or anomalies noted.An icu medical provided male luer was connected to each microclave and leak tested.There was no leakage or issues in connecting to each microclave.The male luer was measured and found to meet iso standards.The reported complaint was unable to be replicated or confirmed.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
5" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED, GREEN, YELLOW RINGS),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23979391
Report Number9617594-2026-00008
Device Sequence Number13437733
Product Code FMG
UDI-Device Identifier00887709037717
UDI-Public00887709037717
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33318
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIAC MEDICATIONS AND MIVF, MFR UNK.
Patient SexUnknown